# SDR JJBA20230921043

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON MIDDLE ALLEY CROSSBEAM AT FR 20 ON FLOOR STRUCTURE. CF1 MIDDLE ALLEY AT FR 20 ON FLOOR STRUCTURE AREA, CROSSBEAM REMOVED FOR INVESTIGATION. CF1 AT FR 20 ON FLOOR STRUCTURE AREA, CROSSBEAM BLENDED OUT OF LIMITS. ALTERNATE MATERIAL NEEDED FOR PART FABRICATION LIAISON. NEW MIDDLE ALLEY CROSSBEAM AT FR20 INSTALL.
